# SDR ASAA2021091235930

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,451 hours, 16,408 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2760
- Condition: Faulted
- Location: Fuel Qty
- Part time: 47,308 hours, 14,066 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL BELOW 10K' FT OUR CENTER FUEL QTY AND TOTAL FUEL QTY WENT BLANK < 5 SECONDS THEN PROPERLY DISPLAYED QTY'S. GROUNDED - YES. ACCOMPLISHED FQIS BITE REF B737-800 FIM 28-41 TASK 801. TESTS PASS. LAST LEG AND SEVERAL LEGS LOGGED 28-41309 FOR FQI PROCESSOR. REMOVED AND REPLACED FQI PROCESSOR PER B737-800 AMM 28-41-81. ALL OPS NML.
